# SDR SWAA991667

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION  BS 328 FLOORBEAM UPPER FACE LBL 28.  REPAIRED BEAM PER SRM.
